Please use this identifier to cite or link to this item:
Title: A class of linear codes with good parameters from algebraic curves
Authors: Xing, Chaoping
Ling, San
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 2000
Source: Xing, C., & Ling, S. (2000). A class of linear codes with good parameters from algebraic curves. IEEE Transactions on Information Theory, 46(4), 1527-1532.
Series/Report no.: IEEE transactions on information theory
Abstract: A class of linear codes with good parameters is constructed in this correspondence. It turns out that linear codes of this class are subcodes of the subfield subcodes of Goppa's geometry codes. In particular, we find 61 improvements on Brouwer's table based on our codes.
ISSN: 00189448
DOI: 10.1109/18.850687
Schools: School of Physical and Mathematical Sciences 
Rights: © 2000 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
18. A class of linear codes with good parameters from algebraic curves.pdf1.69 MBAdobe PDFThumbnail

Citations 20

Updated on Apr 9, 2024

Web of ScienceTM
Citations 20

Updated on Oct 27, 2023

Page view(s) 5

Updated on Apr 23, 2024

Download(s) 5

Updated on Apr 23, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.